# SDR SWAA2023062759145

- Difficulty date: June 15, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FWD. EMERGENCY OVERHEAD DOOR LIGHT PANEL NEED ADJUSTMENT ( SHOWS INSULATION )<[01] CORRECTED AND ADJUSTED THE EMERGENCY OVERHEAD DOOR LIGHT PANEL PER AMM 25-21-20;[02] C/W INSPECTION.
